Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Help me!
    avatar
    An_248910 posted:
    I have been having symptoms that aren't normal.I have pain feet and hands ...I feel pain in my veins in my hands and feet.I have been tested for stds including hiv. The last time i was sexually active was the beginning of September at the end of December i was tested for hiv.It came back negative but im still scared.I have been to the doctor but they all say it's my anxiety getting the best of me i just think something is wrong!
    Reply
     
    avatar
    live_for_tomorrow responded:
    Go for another test to clear your mind. But it sounds like you are just really cautious.. which is good.

    Good luck, hope all is well.
     
    avatar
    georgiagail responded:
    An HIV test done at least 3 months after a possible exposure is considered to be both definitive and conclusive in terms of results. In addition, your symptoms have nothing to do with HIV.

    In other words, you are HIV negative. Whatever is causing your symptoms has nothing to do with this STD. There is no need for further testing for this STD; however, it would be a good idea to get these symptoms looked into to try to determine what else might be causing this pain.

    Gail
     
    avatar
    lluter replied to georgiagail's response:
    First of all, it definitely does not sound like HIV. There is however a condition that can cause a couple of your symptoms. It is called Reiter's Syndrome. You can do a web search for more information. If I had to refer you to a particular specialist who could give you the definitive answer you're looking for, it is most likely be a rheumatologist. Good luck.


    Helpful Tips

    Don't waste time on this site.
    Please do not embarrass yourselves with asking these virtual medical advice people anything real important. I didn't even get an answer. More
    Was this Helpful?
    0 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.